# SDR SWAA2012032102461

- Difficulty date: March 14, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 29,039 hours, 16,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE SUPPORT CRACKED AT BS 500C, STR 26L.  REPAIRED SUPPORT IAW SRM AND BOEING DRAWING.
